# SDR DALA14010493146

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Belt
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SAFETY BELT BASE,  FRAME 20 LT AND RT CUT OUT OF FWD PASS/CREW DOORS.  REPLACED SAFETY BELT IAW AMM 25-65-41-400-001-A, PAR 8A, STEP 17.
